Task: Revision Exercise in nursing

Task: Revision Exercise in nursing

Task: Revision Exercise in nursing

Task: Revision Exercise

Duration: 3 Hours

 

Task Description

I need help to revise this task according to the comments by my lecturer. I hired a writer here but unfortunately I cannot get in touch with him to fix the errors in the paper. All the same, I am in need of this submission within 3 hours as little is required. Task: Revision Exercise in nursing

 

This assignment was based on a case study. Therefore, before tackling this revision task, it is necessary that you re-read the case study. Upon understanding of the case study, read through the written essay (especially the answers provided). This is a short 1500 Word essay thus it should take you long. Lastly, review the comments by the lecturer. Take necessary measures to cut out the unnecessary points and update the written essay with the correct content. You may need to conduct a short research to support your argument based on the case study.

 

I have attached the original instructions which has the case study, 2 medical charts which you will or may base your answers on, the written essay as well as the comments from the lecturer in a separate wod document.

 

Content for the Word Count should not exceed 1500 Words after revision. Content Only.

 

Do this revision exercise competently.

Task: Revision Exercise in nursing

  • attachment

    writtenessay.docx
  • attachment

    assingment_01_introduction.docx
  • attachment

    medication_chart_1.pdf
  • attachment

    medication_chart_2.pdf
  • attachment

    comments_from_lec.docx

Running head: QUALITY USE OF MEDCINE

QUALITY USE OF MEDCINE 3

 

 

 

 

 

 

 

Assignment Title: Quality Use of Medicine

Student Name:

University Affiliation:

 

 

1a. Risks associated with the use of the prescribed medicines. (400 words)

According to the drug flow chart provided, the patient described with over the counter tablets which include Simvastatin, perindopril and Metoprolol and some like aspirin for general body pains and prevention of blood clot. These medicines applied in the treatment of heart-related diseases like coronary disorders, heart failure, and high blood pressure. There are several risks associated with taking these over the counter prescriptions which include:

Allergic reactions- people body’s responds differently to different types of medicines. An individual may be negatively affected by a particular drug which on the other hand has no any notable side effects to another different sick person. All medications administered have the potential to some side effects, but only approximately two percent of these drugs leads to severe cases of allergic reactions. Whether medicines result in allergies or not, reactions to different drugs range from not severe to life-threatening hence, it crucial to seek the advice of a physician before taking any medicine especially over the counter administered drugs. These allergy reactions caused by a chain of responses within the body immune system since body immune system controls how one’s body defend itself against diseases causing pathogens. If a person is allergic to certain medicines, the body cells for fighting diseases reacts to the medicine as a threat, with white blood cells traveling to cells and releases chemicals triggering immediate allergy responses. These allergic reactions manifest in forms of sore throats, skin rashes, and cold (Kemp, 1997).

Nausea and dizziness- according to many people, feeling of dizziness may not appear like a serious health condition but can in return lead to grave consequences. For older adults with other diseases causing their health to deteriorate, and with unsteady feet conditions, dizziness could result in serious falls that could in return cause broken bones. For those senior patients struggling with other health issues, broken bones and loose joints could lead to demise. Since dizziness remains as a commons side effect of drugs, patients should consult their doctors before deciding to consume any drugs. Another side effect of medications is nausea. Even though most people don’t take nausea and vomiting quite seriously, it can cause the health conditions of individuals to deteriorate especially for old people whose bodies already weakened by other diseases. Bleeding of internal organs, high blood pressure and heart-related diseases may leading to nausea and even not taken with caution; it could be the primary cause of death in a patient (Mintzer at al, 2000).

1b. Nursing strategies to manage risks identified. (Expect approximately 400 words)

Allergic reactions occur due to body reactions to particular drugs or improper consumption of administered drugs. To deal with an allergic reaction, as a nurse, one need first to identify the cause of the allergic reactions. Identify the prescribed medicines so as to determine which medications led to allergic reactions. Then conduct analyses on the patient’s body to identify which drugs treated by the white blood cells as micro-organisms and then take the necessary actions. The nurse also could initiate proper emergency care in case allergic reactions seem severe. After identifying the leading tablets causing the reactions, nurses could inform the patients so as to take precautions in the future. In case the allergic reactions happen due to mismanagement of prescribed drugs, nurses have the duty of educating the patient on the appropriate intervals and amount of narcotics to consume during the sickness time. Also, talk to relatives living with the patient to follow up to ensure, the patient’s intake of medicine are within acceptable amounts and time. Finally, educate the patient and family members on the necessary steps to take in cases of severe attack from allergic reactions, and how to identify signs of allergic responses in the patient’s body.

Dealing with nausea and dizziness- dizziness can be dangerous to patients hence need for taking the necessary actions towards dealing with cases of dizziness. The first step towards managing dizziness is identifying the leading causes of dizziness. In this case, due to the improper intake of prescribed drugs. The nurse needs to diagnose a patient’s behavior knowledge towards dizziness and causes of the problem. Some causes of dizziness could be due to increased blood pressure or blood pressure below the normal rates, and high pressure in the blood arteries which could result from drugs mismanagement. The nurse should help the patient understand challenges associated with improper drugs intake or drugs mismanagement and explain to them the importance of adhering to prescription directives and taking medicines only after qualified clinical officer prescribed them.

ORDER NOW FOR CUSTOMIZED AND ORIGINAL ESSAY PAPERS 

2a. the clinical benefits of patient participation in medication management during hospitalization. (Expect approximately 300 words)

Providing patients with the necessary information concerning their illnesses and the type of medicines prescribed is a significant step. It helps them understand their diseases, necessary medications for managing their conditions and how these drugs work in their body. Nurses believe that sick people are in a better position to manage their health conditions if they have adequate information concerning the sickness. Giving education on pills management does not involve explaining about prescribed medicines, days and times to take them but, also elaborating on how the drugs work in the body after consumption. The feeling associated with taking the medicines, what to watch out for to understand whether the medications working properly or not and finally if there is a possibility they could change the amount and time required for their prescribed drugs (Macdonald, 2010).

Nurses explain the significance of acquiring certain information of medications so as to share their intellect with their patients. Via engaging the patients to participate in their medication processes and procedures, impacts both the nurses and the patients. Patients expected to acquire more knowledge about their prescriptions to assume responsibilities for managing the medicines. In most cases, patients tend to be frustrated due to lack of information and experience with their care needs in the infirmaries since once they go back home, they expected to understand what to do. Also, nurses realize that most readmission cases remain constant because patients discharged without proper knowledge on how to handle their medications on their own. Hence, they recognize the purpose of equipping the patients with the necessary information so as to avoid these complications. Involvement helps patient more engaged in their responsibilities towards managing their conditions Macdonald, 2010).

2b Describe the nursing strategies that could be implemented to enhance Mr. Fazio’s participation in his medication management. (Expect approximately 400 words)

Some of the strategies to ensure the patient takes part in his drug include:

Improved and efficient communication- in most cases, patients do not manage to talk about of their concerning about their health in a single visit to the doctors. Ensure that patients have all the appropriate information. It is the responsibility to engage the patient inappropriate discussion about their health condition, their medications and their responsibilities towards leading a quality life via eradication of their illnesses. If patients remain well equipped, it easy for them to understand their condition, participate and have the willingness to want to continue living and diseases free.